Harmonic mappings of Kähler manifolds to locally symmetric spaces
Publications Mathématiques de l'IHÉS, Tome 69 (1989), p. 173-201
@article{PMIHES_1989__69__173_0,
     author = {Carlson, James and Toledo, Domingo},
     title = {Harmonic mappings of K\"ahler manifolds to locally symmetric spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {173-201},
     zbl = {0695.58010},
     mrnumber = {91c:58032},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__173_0}
}
Carlson, James A.; Toledo, Domingo. Harmonic mappings of Kähler manifolds to locally symmetric spaces. Publications Mathématiques de l'IHÉS, Tome 69 (1989) pp. 173-201. https://www.numdam.org/item/PMIHES_1989__69__173_0/

[1] D. Barlet, Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie, Seminaire Norguet 1974-1975, Springer Lecture Notes in Mathematics, 482 (1975). 1-158. | MR 53 #3347 | Zbl 0331.32008

[2] A. L. Besse, Manifolds all of whose Geodesics are Closed, Springer-Verlag, 1978. | MR 80c:53044 | Zbl 0387.53010

[3] E. Bishop, Conditions for the analyticity of certain sets, Mich. Math. J., 11 (1964), 289-304. | MR 29 #6057 | Zbl 0143.30302

[4] R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. Jour. Math., 80 (1958), 964-1029. | MR 21 #4430 | Zbl 0101.39702

[5] J. A. Carlson, Bounds on the dimension of a variation of Hodge structure, Trans. A.M.S., 294 (1986), 45-64. | MR 87j:14010a | Zbl 0593.14006

[6] J. A. Carlson and D. Toledo, Variations of Hodge structure, Legendre submanifolds and accessibility, Trans. A.M.S., 311 (1989), 391-411. | MR 90a:32030 | Zbl 0667.14004

[7] R. Charney and R. Lee, Characteristic classes for the classifying spaces of Hodge structures, K-Theory, 1 (1987), 237-270. | MR 89h:32046 | Zbl 0647.14003

[8] K. Corlette, Flat G-bundles with canonical metrics, J. Diff. Geom., 28 (1988), 361-382. | MR 89k:58066 | Zbl 0676.58007

[9] M. Cornalba and P. A. Griffiths, Analytic cycles and vector bundles on non-compact algebraic varieties, Invent. Math., 28 (1975), 1-106. | MR 51 #3505 | Zbl 0293.32026

[10] P. Deligne, P. A. Griffiths, J. Morgan and D. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math., 29 (1975), 245-274. | MR 52 #3584 | Zbl 0312.55011

[11] J. Eells and S. Salamon, Constructions twistorielles des applications harmoniques, C.R. Acad. Sci. Paris, I, 296 (1983), 685-687. | MR 85a:58023 | Zbl 0531.58020

[12] J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. Jour. Math., 86 (1964), 109-160. | MR 29 #1603 | Zbl 0122.40102

[13] P. A. Griffiths, Periods of integrals on algebraic manifolds, III, Publ. Math. I.H.E.S., 38 (1970), 125-180. | Numdam | Zbl 0212.53503

[14] P. A. Griffiths and W. Schmid, Locally homogeneous complex manifolds, Acta Math., 123 (1969), 253-302. | MR 41 #4587 | Zbl 0209.25701

[15] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, 1978. | MR 80k:53081 | Zbl 0451.53038

[16] J. Jost and S. T. Yau, Harmonic mappings and Kähler manifolds, Math. Ann., 262 (1983), 145-166. | MR 84d:58022 | Zbl 0527.53041

[17] J. Jost and S. T. Yau, Harmonic maps and group representations, to appear. | Zbl 0729.58024

[18] D. Kazhdan, Connection of the dual space of a group with the structure of its closed subgroups, Funct. Anal. Appl., 1 (1967), 63-65. | MR 35 #288 | Zbl 0168.27602

[19] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. Jour. Math., 93 (1971), 753-809. | MR 47 #399 | Zbl 0224.22013

[20] D. I. Liebermann, Compactness of the Chow scheme: applications to automorphisms and deformations of Kähler manifolds, Seminaire Norguet 1975-1977, Springer Lecture Notes in Mathematics, 670 (1978), 140-186. | Zbl 0391.32018

[21] G. A. Margulis, Discrete groups of motions of manifolds with non-positive curvature (in Russian), Proc. Int. Cong. Math., Vancouver, 1974, vol. 2, 35-44.

[22] N. Mok, The holomorphic or anti-holomorphic character of harmonic maps into irreducible compact quotients of polydiscs, Math. Ann., 272 (1985), 197-216. | MR 86m:22013 | Zbl 0604.58021

[23] J. W. Morgan, The algebraic topology of smooth algebraic varieties, Publ. Math. I.H.E.S., 48 (1978), 137-204. | Numdam | MR 80e:55020 | Zbl 0401.14003

[24] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Annals of Math. Studies, 78, Princeton University Press, 1973. | MR 52 #5874 | Zbl 0265.53039

[25] S. Salamon, Harmonic and holomorphic maps, Springer Lecture Notes in Mathematics, 1164, 161-224. | MR 88b:58039 | Zbl 0591.53031

[26] J. H. Sampson, Some properties and applications of harmonic mappings, Ann. Sci. École Norm. Sup., 11 (1978), 211-228. | Numdam | MR 80b:58031 | Zbl 0392.31009

[27] J. H. Sampson, Applications of harmonic maps to Kähler geometry, Contemp. Math., 49 (1986), 125-133. | MR 87g:58028 | Zbl 0605.58019

[28] Y. T. Siu, Complex analyticity of harmonic maps and strong rigidity of complex Kähler manifolds, Ann. Math., 112 (1980), 73-111. | MR 81j:53061 | Zbl 0517.53058

[29] Y. T. Siu, Strong rigidity of compact quotients of exceptional bounded symmetric domains, Duke Math. Jour., 48 (1981), 857-871. | MR 86h:32053 | Zbl 0496.32020

[30] Y. T. Siu, Complex analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Diff. Geom., 17 (1982), 55-138. | MR 83j:58039 | Zbl 0497.32025

[31] Y. T. Siu, Strong rigidity for Kähler manifolds and the construction of bounded holomorphic functions, in Discrete Groups in Geometry and Analysis, R. HOWE (editor), Birkhauser, 1987, 124-151. | MR 89i:32044 | Zbl 0647.53052

[32] R. J. Zimmer, Kazhdan groups acting on compact manifolds, Invent. Math., 75 (1984), 425-436. | MR 86a:22009 | Zbl 0576.22014